Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 74, NWS Lincoln, IL

June 8, 20075 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 8, 2007, 12:13 AM CDT for 5 counties in Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2007, 12:13 AM CDT (05:13 UTC)
Expired
Jun 8, 2007, 12:45 AM CDT
In force
32 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Cass County, IL, Mason County, IL, Morgan County, IL, Schuyler County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 8:31 PM CDTTornado WatchSPC7 hr
Jun 7, 10:14 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1378 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.3
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 080514
SVRILX
ILC017-125-137-169-171-080545-
/O.NEW.KILX.SV.W.0074.070608T0513Z-070608T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1213 AM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1245 AM CDT.

* AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF MEREDOSIA...OR
  ABOUT 19 MILES SOUTHWEST OF RUSHVILLE...AND WAS MOVING EAST AT 55
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEREDOSIA...
  RUSHVILLE...
  BLUFFS...
  CHAPIN...
  BLUFF SPRINGS...
  BEARDSTOWN...
  ARENZVILLE...
  LITERBERRY...

OTHER LOCATIONS IN THE WARNING INCLUDE...ASHLAND...BATH...BROWNING...
CHANDLERVILLE...NAPLES AND VIRGINIA.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4010 9075 3997 9052 3970 9065 3980 8999
      4021 9007

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 080532
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1232 AM CDT FRI JUN 8 2007

ILC017-125-137-169-171-080545-
/O.CON.KILX.SV.W.0074.000000T0000Z-070608T0545Z/
CASS-MASON-MORGAN-SCHUYLER-SCOTT-
1232 AM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHWESTERN MASON...SOUTHEASTERN SCHUYLER...CASS...NORTHERN
MORGAN AND NORTHWESTERN SCOTT COUNTIES...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES EAST OF
MEREDOSIA...OR ABOUT 14 MILES SOUTH OF BEARDSTOWN...MOVING EAST AT 55
MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  ARENZVILLE...
  BLUFF SPRINGS...
  LITERBERRY...
  SINCLAIR...
  VIRGINIA...
  PHILADELPHIA...
  PRENTICE...
  ASHLAND...
  CHANDLERVILLE...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 4012 9063 3997 9052 3970 9065 3980 8999
      4021 9007

$$

AUTEN
000 
WWUS53 KILX 080545
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1245 AM CDT FRI JUN 8 2007

ILC017-125-137-169-171-080555-
/O.EXP.KILX.SV.W.0074.000000T0000Z-070608T0545Z/
CASS-MASON-MORGAN-SCHUYLER-SCOTT-
1245 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MASON...
SOUTHEASTERN SCHUYLER...CASS...NORTHERN MORGAN AND NORTHWESTERN SCOTT
COUNTIES EXPIRES AT 1245 AM CDT...

AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4012 9063 3997 9052 3970 9065 3980 8999
      4021 9007

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:48 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 7, 8:48 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT THU JUN 7 2007

.DISCUSSION...
ISSUED 841 PM CDT THU JUN 7 2007

SUSTAINED WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA ACROSS
CENTRAL ILLINOIS THIS EVENING...WITH MOST LOCATIONS CURRENTLY
REPORTING WINDS IN THE 15 TO 25 MPH RANGE. HAVE THEREFORE
CANCELLED THE WIND ADVISORY FROM EARLIER TODAY. LATEST SATELLITE
AND RADAR LOOPS CONTINUE TO SHOW LINE OF BROKEN CONVECTION ALONG
AND JUST WEST OF THE MISSISSIPPI RIVER. WITH UPPER TROUGH
TRANSLATING EASTWARD ACROSS THE PLAINS...MID-LEVEL CAPPING IS
EXPECTED TO WEAKEN LATER THIS EVENING...ALLOWING STORMS TO FILL IN
ALONG THE LINE. AS A RESULT...SPC HAS ISSUED TORNADO WATCH 362
EXTENDING INTO THE FAR WESTERN KILX CWA ALONG AND WEST OF THE
ILLINOIS RIVER. MAY SEE A TORNADO THREAT EARLY IN THE
PERIOD...QUICKLY TRANSITIONING INTO A HIGH WIND EVENT. TIMING OF
STORMS STILL LOOKS ON TRACK FROM EARLIER FORECASTS...WITH
CONVECTION REACHING THE ILLINOIS RIVER VALLEY BETWEEN 10 PM AND
MIDNIGHT...THEN THE I-55 CORRIDOR BETWEEN MIDNIGHT AND 2 AM. BASED
ON SLOW EASTWARD PROGRESSION OF SYSTEM...HAVE UPDATED ZONES TO
DROP POPS ALONG AND EAST OF I-57 UNTIL AFTER MIDNIGHT. NO OTHER
CHANGES NEEDED AT THIS TIME.

BARNES
&&

.AVIATION...
ISSUED 612 PM CDT THU JUN 7 2007

5000-6000FT CEILINGS EXPECTED TO PREVAIL ACROSS ALL TERMINALS DURING
THE EVENING HOURS...WHILE LINE OF CONVECTION SLOWLY APPROACHES
FROM THE WEST. NAM-WRF/RUC INDICATE STORMS REACHING KPIA BETWEEN
04Z AND 08Z...THEN SPREADING TO KBMI AND KSPI BETWEEN 06Z AND 10Z.
WILL HANDLE APPROACHING CONVECTION WITH TEMPO GROUPS...FEATURING
VISBYS IN THE 1 TO 3SM RANGE AND CEILINGS OF AROUND 2500FT. ONCE
LINE OF STORMS PASSES TO THE EAST...DRIER AIR PROGGED TO MOVE IN AT
MID-LEVELS...WITH SKIES BECOMING MOSTLY CLEAR. DRY-LINE/FRONT
PUSHES EAST OF THE TERMINALS AFTER SUNRISE...RESULTING IN A WIND
SHIFT TO THE NORTHWEST. WILL SEE SOME RESIDUAL MOISTURE ADVECTING
IN FROM THE WEST...WITH CEILINGS OF AROUND 5000-6000FT EXPECTED
FOR THE LATE MORNING AND AFTERNOON HOURS.

BARNES
&&

.PREV DISCUSSION...
ISSUED 204 PM CDT THU JUN 7 2007

MAIN CONCERN IS SEVERE WEATHER CHANCES TONIGHT...THEN THE WIND
ADVISORY. SPC STILL HAS THE NW HALF OF THE CWA...NW OF A LINE
FROM TAYLORVILLE TO CHAMPAIGN...IN A MODERATE RISK OF
SEVERE...WITH AREAS SE OF THAT LINE IN A SLIGHT RISK.

AN INITIAL LINE OF STORMS HAVE DEVELOPED OVER IOWA AND FAR SE
MN...MOVING RAPIDLY NE. OUR MAIN STORM TRIGGER WILL BE LINKED TO
THE SURFACE COLD FRONT...AS WELL AS THE INTERACTION OF THE 55KT
LLJ AND THE 100KT H25 JET LATER THIS EVENING. THE HI RES WRF
MODELS /3KM NCAR AND 4KM NCEP/ ARE INDICATING A BROKEN SQUALL LINE
CONVECTIVE MODE. THE TIMING AND EVOLUTION SEEM TO BE MORE OF A
COMPROMISE BETWEEN THE FASTER GFS AND THE SLOWER NAM. WILL STICK
CLOSER TO THE MESO SCALE MODELS FOR TIMING TONIGHT AND TOMORROW
MORNING... THE USE A BLEND OF THE GFS AND NAM FOR THE REST OF THE
FORECAST.

VERY STRONG PRESSURE GRADIENTS HAVE PROMPTED WIND ADVISORIES
ACROSS ALL OF CENTRAL ILLINOIS. THE STRENGTHENING OF THE LLJ THIS
EVENING JUST AHEAD OF THE COLD FRONT SHOULD ALLOW WINDS TO REMAIN
AT ADVISORY CRITERIA THROUGH MIDNIGHT. THEREFORE...WILL LEAVE THE
WIND ADVISORY AS IS.

SHORT TERM...TONIGHT THROUGH SATURDAY.

A DEEP SPRING-LIKE LOW PRESSURE SYSTEM IN THE NORTHERN PLAINS
WILL DRAG A COLD FRONT ACROSS ILLINOIS STARTING LATE THIS EVENING.
THE FRONT WILL LIFT A VERY MOIST AND UNSTABLE AIRMASS IN PLACE
ACROSS ILLINOIS. LAPS AND RUC SOUNDINGS STILL INDICATE A CAP IN
PLACE ACROSS OUR CWA...BUT IT WILL CONTINUE TO ERODE DURING THE
EVENING. LOW LEVEL FORCING SHOULD BE PLENTY SUFFICIENT FOR THUNDERSTORMS
TO BUST THROUGH ANY REMAINING CAP AFTER 10 PM THIS EVENING... AND
RAPIDLY DEVELOP UP TO SEVERE LEVELS.

THE CURRENT LINE OF STORMS APPEARS LIKE IT MIGHT REACH OUR WESTERN
CWA EARLIER THAT 10 PM...BUT THE FORWARD MOTION TO THE EAST IS
MUCH SLOWER THAN THE NE MOVEMENT OF THE INDIVIDUAL CELLS.
INDIVIDUAL STORM MOTIONS WILL LIKELY BE 45 TO 50 KTS TO THE
NE...AS THE LINE PROGRESSES EASTWARD. CAPE VALUES OF 2500 J/KG
SHOULD PERSIST THIS EVENING...BUT WILL MAINLY BE AVAILABLE FOR
AREAS NW OF THE ILLINOIS RIVER THROUGH MIDNIGHT OR 1 AM. THE
SURFACE BASED INSTABILITY WILL WEAKEN...BUT ELEVATED INSTABILITY
WILL REMAIN HIGH AHEAD OF THE COLD FRONT THE REMAINDER OF THE
NIGHT.

THE FARTHER EAST THE LINE PROGRESSES...THE MORE SHEARED OUT THE
FRONTAL BOUNDARY WILL BECOME. THIS WILL TEND TO DISSIPATE THE
CONVECTIVE POTENTIAL OF THE FRONT. STRONG TO SEVERE STORMS WILL
CONTINUE TO BE POSSIBLE SE OF A LINE FROM CHAMPAIGN TO TAYLORVILLE
BETWEEN 2 AM AND 6 AM. THE LINE MAY BECOME MORE BROKEN BY
THEN...BUT ISOLATED SEVERE GUST FRONTS WILL BE POSSIBLE.

FRIDAY MORNING...THE COLD FRONT WILL STILL BE AFFECTING AREAS IN
OUR FAR SE CWA...PRIMARILY SOUTHEAST OF A LINE FROM EFFINGHAM TO
PARIS. SPC HAS A SLIGHT RISK OF SEVERE STORMS FORECAST FOR FRIDAY
MORNING IN THAT AREA.

MUCH COOLER AND DRIER AIR WILL FILTER INTO CENTRAL ILLINOIS FRIDAY
AFTERNOON AND EVENING...AS HIGH PRESSURE TAKES CONTROL OF OUR
WEATHER FOR THE REST OF THE WEEKEND.

LONG TERM...SUNDAY THROUGH THURSDAY.

AN OMEGA BLOCK WILL SET UP THIS WEEKEND AND CONTINUE THROUGH MID
WEEK NEXT WEEK...ALLOWING A SOUTHERLY FLOW TO GRADUALLY DEVELOP
AND RETURN US TO A SUMMERTIME AIRMASS. HUMIDITY LEVELS AND HEAT
INDEX READINGS WILL CLIMB EARLY NEXT WEEK...WITH HIGHS IN THE MID
TO UPPER 80S MOST DAYS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 7, 2:46 PM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CDT THU JUN 7 2007

ILZ027>031-036>038-040>045-047>053-081100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
246 PM CDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

UNSEASONABLY STRONG LOW PRESSURE OVER NORTHWEST MINNESOTA WILL
LIFT INTO NORTHERN ONTARIO CANADA TONIGHT...PUSHING A DRY LINE
FRONT SOUTHEAST THROUGH ILLINOIS LATER TONIGHT INTO FRIDAY
MORNING. AHEAD OF THIS FRONT...STRONG SOUTH WINDS OF 25 TO 30 MPH
WITH OCCASIONAL GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE INTO THIS
EVENING.

AS THE DRY LINE FRONT APPROACHES ILLINOIS TONIGHT...A STRONG TO
SEVERE SQUALL LINE IS EXPECTED TO PUSH SOUTHEAST ACROSS CENTRAL
ILLINOIS AFTER 9 PM. THERE IS A MODERATE RISK OF SEVERE STORMS
TONIGHT ALONG AND NORTHWEST OF A CHAMPAIGN TO TAYLORVILLE LINE...
AND A SLIGHT RISK SOUTHEAST OF THERE. THE PRIMARY THREAT WITH
THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS. HOWEVER...AN
ISOLATED TORNADO OR LARGE HAIL EVENT IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WARM FRONT WILL LIFT INTO THE REGION SUNDAY NIGHT INTO MONDAY...
BRINGING THE REGION ITS NEXT CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AFTER 9 PM TONIGHT.

ILZ046-054>057-061-081100-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-VERMILION-
246 PM CDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

UNSEASONABLY STRONG LOW PRESSURE OVER NORTHWEST MINNESOTA WILL
LIFT INTO NORTHERN ONTARIO CANADA TONIGHT...PUSHING A DRY LINE
FRONT SOUTHEAST THROUGH ILLINOIS LATER TONIGHT INTO FRIDAY
MORNING. AHEAD OF THIS FRONT...STRONG SOUTH WINDS OF 25 TO 30 MPH
WITH OCCASIONAL GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE INTO THIS
EVENING.

AS THE DRY LINE FRONT APPROACHES ILLINOIS TONIGHT...A STRONG TO
SEVERE SQUALL LINE IS EXPECTED TO PUSH SOUTHEAST ACROSS CENTRAL
ILLINOIS AFTER 9 PM. THERE IS A MODERATE RISK OF SEVERE STORMS
TONIGHT FOR AREAS ALONG AND NORTHWEST OF A CHAMPAIGN TO
TAYLORVILLE LINE...AND A SLIGHT RISK SOUTHEAST OF THERE. THE
PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE
WINDS. HOWEVER...AN ISOLATED TORNADO OR LARGE HAIL EVENT IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY MORNING UNTIL THE
COLD FRONT PUSHES WELL SOUTH THE REGION. AT THIS TIME...THESE STORMS
ARE NOT EXPECTED TO BECOME SEVERE.

A WARM FRONT WILL LIFT INTO THE REGION SUNDAY NIGHT INTO MONDAY...
BRINGING THE REGION ITS NEXT CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AFTER 10 PM TONIGHT.

ILZ062-063-066>068-071>073-081100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
246 PM CDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

UNSEASONABLY STRONG LOW PRESSURE OVER NORTHWEST MINNESOTA WILL
LIFT INTO NORTHERN ONTARIO CANADA TONIGHT...PUSHING A DRY LINE
FRONT SOUTHEAST THROUGH ILLINOIS LATER TONIGHT INTO FRIDAY
MORNING. AHEAD OF FRONT...STRONG SOUTH WINDS OF 25 TO 30 MPH WITH
OCCASIONAL GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE INTO THIS
EVENING.

AS THE DRY LINE FRONT APPROACHES ILLINOIS TONIGHT...A STRONG TO
SEVERE SQUALL LINE IS EXPECTED TO PUSH SOUTHEAST ACROSS CENTRAL
ILLINOIS AFTER 9 PM...AND INTO SOUTHEAST ILLINOIS AFTER MIDNIGHT.
THERE IS A SLIGHT RISK OF SEVERE STORMS OVERNIGHT. THE PRIMARY
THREAT WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS.
HOWEVER...LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY UNTIL THE COLD FRONT
PUSHES WELL SOUTH THE REGION. THERE IS A SLIGHT RISK THAT THESE
STORMS WILL BE SEVERE...MAINLY FROM I-70 SOUTHEAST TOWARD THE OHIO
RIVER.

A WARM FRONT WILL LIFT INTO THE REGION SUNDAY NIGHT INTO MONDAY...
BRINGING THE REGION ITS NEXT CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT TONIGHT.

HUETTL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:01 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler22 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.